MathSciNet Relay Station
MathSciNet bibliographic data
MR1891001 (2003d:11087) 11G30
Corvaja, Pietro; Zannier, Umberto A subspace theorem approach to integral points on curves. C. R. Math. Acad. Sci. Paris 334 (2002), no. 4, 267–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement